Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-08-24T08:23:56Z
dc.date.available2018-08-24T08:23:56Z
dc.date.issued2006-12-01
dc.identifier.citationAgarwal, Ravi P. O’Regan, Donal (2006). Leray–schauder and krasnoselskii results for multivalued maps defined on pseudo-open subsets of a fréchet space. Applied Mathematics Letters 19 (12), 1327-1334
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/8798
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectleray-schauder alternative
dc.subjectkrasnoselskii expansion
dc.subjectmultivalued maps
dc.subjectpseudo-open set
dc.subjectprojective limit
dc.titleLeray–schauder and krasnoselskii results for multivalued maps defined on pseudo-open subsets of a fréchet space
dc.typeArticle
dc.identifier.doi10.1016/j.aml.2005.11.017
dc.local.publishedsourcehttps://doi.org/10.1016/j.aml.2005.11.017
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record